MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) BD HYPOINT¿ HYPODERMIC NEEDLE
Catalog Number 300255
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 6348374, device manufacture date: 2017-01-14.Medical device lot #: 6348375, device manufacture date: 2017-01-24.
 
Event or Problem Description
It was reported before use of the bd hypoint¿ hypodermic needle the health care worker found foreign matter on the needles before injection.There was no report of injury or medical intervention.
 
Additional Manufacturer Narrative
Investigation results: one sample was returned.The loose thread-like fm in the first photo was not observed.One loose white thread-like fm and gel-like fm were observed.Sizes of the fm are measured and found to be less than 0.05mm2.The smallest rejected fm size is from 0.05mm2.Hence, the fm size is within specification.Dhr review was performed.Hypoint batch (6348374/6348375) hypodermic needle (6333382/6362409) hypoint shield (3635108/3635112/6333163) hypodermic hub (6363457/6365103) no similar defect was found in the in process and out going inspections.No notification was raised for this defect.No capa is required as product is within specification.

Brand Name
BD HYPOINT¿ HYPODERMIC NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key7244825
Report Number8041187-2018-00013
Device Sequence Number2248882
Product Code FMI
UDI-Device Identifier00382903002559
UDI-Public00382903002559
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K070440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2021
Device Catalogue Number300255
Device Lot NumberSEE H.10.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2018
Initial Date Received by Manufacturer 01/16/2018
Supplement Date Received by Manufacturer01/16/2018
Initial Report FDA Received Date02/06/2018
Supplement Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;